| Texto completo | |
| Autor(es): |
Shestakov, I.
;
Zaicev, M.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ARCHIV DER MATHEMATIK; v. 116, n. 4, p. 9-pg., 2021-01-14. |
| Resumo | |
Let A be a PI-algebra. If A is an associative algebra, the sequence of codimensions c(n)(A), n = 1, 2,..., of A is asymptotically nondecreasing. For the non-associative case, there are examples of PI-algebras whose sequence of codimensions is not eventually non-decreasing. For a associative PI-algebra A with involution * : A -> A, it was recently shown that its sequence of *-codimensions c(n)*(A), n = 1, 2,..., is also asymptotically non-decreasing. In the present paper, we construct a nonassociative algebra whose sequence of *- codimensions is not eventually non-decreasing. (AU) | |
| Processo FAPESP: | 19/02510-2 - Identidades polinomiais e invariantes numéricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |